# SDR SWAA2020042744682

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 43,830 hours, 26,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORTED L1 SLIDE FELL OUT OF COVER. / RESECURED SLIDE IN COVER AT L1 DOOR AS REQUIRED PER AMM 25-66-01. A/C OK FOR SERVICE
